Rate of approach to a singular steady state in quasilinear reaction-diffusion equations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 26 (1998) no. 4, p. 663-687
@article{ASNSP_1998_4_26_4_663_0,
     author = {Dold, James W. and Galaktionov, Victor A. and Lacey, Andrew A. and Vazquez, Juan Luis},
     title = {Rate of approach to a singular steady state in quasilinear reaction-diffusion equations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 26},
     number = {4},
     year = {1998},
     pages = {663-687},
     zbl = {0920.35080},
     mrnumber = {1648562},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1998_4_26_4_663_0}
}
Dold, James W.; Galaktionov, Victor A.; Lacey, Andrew A.; Vázquez, Juan Luis. Rate of approach to a singular steady state in quasilinear reaction-diffusion equations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 26 (1998) no. 4, pp. 663-687. http://www.numdam.org/item/ASNSP_1998_4_26_4_663_0/

[BS] M.S. Birman - M.Z. Solomjak, "Spectral Theory of Self-Adjoint Operators in Hilbert Space", D. Reidel, Dordrecht /Tokyo, 1987. | Zbl 0744.47017

[G] I.M. Gel'Fand, Some problems in the theory of quasilinear equations, Uspekhi Mat. Nauk 14 (1959), 87-158. English translation: Amer. Math. Soc. Transl. (2) 29 (1963), 295-381. | MR 153960 | Zbl 0127.04901

[HLP] G.H. Hardy - J.E. Littlewood - G. Pólya, "Inequalities", 2nd ed., Cambridge Univ. Press, Cambridge, 1952. | MR 46395 | Zbl 0047.05302

[JL] D.D. Joseph - T.S. Lundgren, Quasilinear Dirichlet problems driven by positive sources, Arch. Ration. Mech. Anal. 49 (1973), 241-269. | MR 340701 | Zbl 0266.34021

[LT] A.A. Lacey - D. Tzanetis, Global existence and convergence to a singular steady state for a semilinear heat equation, Proc. Royal Soc. Edinburgh A 41 (1987), 289-305. | MR 890063 | Zbl 0636.35036

[L] E.H. Lieb, Sharp constants in the Hardy-Littlewood-Sobolev and related inequalities, Ann. Math. 118 (1983), 349-374. | MR 717827 | Zbl 0527.42011

[Li] P.L. Lions, The concentration-compactness principle in the calculus of variations (The limit case, Part 2), Revista Mat. Iberoamericana 1 (1985), 45-121. | MR 850686 | Zbl 0704.49006

[PV] I. Peral - J.L. Vazquez, On the stability or instability of the singular solution of the semilinear heat equation with exponential reaction term, Arch. Ration. Mech. Anal. 129 (1995), 201-224. | MR 1328476 | Zbl 0821.35080

[RS] M. Reed - B. Simon, "Methods of Modem Mathematical Physics", Vol. II, Acad. Press, New York/ London, 1979. | MR 529429

[R] R.D. Richtmyer, "Principles of Advanced Mathematical Physics ", Vol. 1, Springer-Verlag, New York/Berlin, 1978. | MR 517399 | Zbl 0402.46001

[S4] A.A. Samarskii - V.A. Galaktionov - S.P. Kurdyumov - A.P. Mikhailov, "Blow-up in Quasilinear Parabolic Equations", Nauka, Moscow, 1987; English translation : Walter de Gruyter, Berlin/New York, 1995. | MR 1330922 | Zbl 1020.35001

[Z4] Ya B. Zeldovich - G.I. Barenblatt - V.B. Librovich - G.M. Makhviladze, "The Mathematical Theory of Combustion and Explosions", Consultants Bureau, New York, 1985. | MR 781350